Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain on left arm and shoulder along with diarrhea. What is this?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
My left arm and shoulder has been aching for a few days. I have taken aspirin which does help, but it keeps coming back. I am also having problems with diarrhea for the past few weeks.
Posted Sat, 2 Nov 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 4 hours later
Brief Answer:
History is suggestive of Adhesive capsulitis.

Detailed Answer:
Hi and Thanks for your query.

Although it isn't possible to diagnose your condition without an examination and a few tests, your history is suggestive of Adhesive capsulitis(Frozen shoulder) or Calcific tendonitis.

These conditions are easily managed by regular physiotherapy ( Range of motion exercices,stretching and strengthening exercises). Over-the-counter pain relievers, such as aspirin and ibuprofen (Advil, Motrin), can help reduce pain and inflammation associated with this condition.

I would suggest getting this evaluated by an orthopedician nearby for an accurate diagnosis and appropriate management. Your doctor after diagnosing the condition might refer to you a physical therapist.A physical therapist can teach you stretching exercises to help maintain as much mobility in your shoulder as possible

I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor